# SDR F3LA2010111400549

- Difficulty date: November 12, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N927FR
- Make and model: Airbus A319-111
- Aircraft serial: 2209
- Aircraft time: 23,494 hours, 11,455 cycles
- Engine: Cfmint CFM565B5P
- System (JASC): 2721 · Rudder Tab Control System
- Part: Actuator
- Condition: Out Of Rig
- Location: Rudder Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ACFT FLEW AT 5 TO 10 DEGREE LT WING DOWN ON AP, FL CTL SHOWED LT AILERON UP. FUEL BALANCE OK. ACFT WANTED TO FLY IN LT SLIP.  FOUND RUDDER TRIM TO BE OUT RIG.  REMOVED RUDDER TRIM ACTUATOR, PERFORM ZEROING PROCEDURE ON ACTUATOR.  ADJUST ARTIFICIAL FEEL SPRING ROD.  REINSTALL RUDDER TRIM ACTUATOR. PERFORM OP'S TEST OF THE RUDDER TRIM ACTUATOR OP'S CHECK GOOD. NO PARTS WERE FOUND TO BE UNSERVICEABLE. RIG ONLY.
